... since I left her office. I've read nothing but negative things about it.can anyone tell me what things to be aware of or any benefits of it?
Man O Man, I'm glad you asked that question! I just picked mine up about 3 hours ago. I hadn't gotten to take my morning dose. I did. I've been on it maybe 3 - 5 years.
It works really well for calming the brain. But right now I am about to go nuts because of the way it makes my mouth feel!!! I hadn't realized that it was this med making me feel like this! omg... my tongue!!! The whole inside of my mouth feels like there is a film coating all over the back of my teeth!!! Right now it's driving me up the wall.
Anyone else who deals with this? Please tell me what to do to stop it. Wow-wee!! Yuck!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 2 answers
Posted 5 Feb 2012 • 3 answers
Posted 25 Jan 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 26 Jul 2016 • 1 answer